Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feels weak and uneasy, loss of appetite, dark green stool, feels uncomfortable, memory loss

Please help me. I feel a little uneasy and weak on the previous days but I decided to continue my workout. After that I felt great but the next day, I felt very very weak (like I was going to faint but didnt) . I had a loss of appetite and my stool was dark and green. I felt very anxious and on the following days. I had a foggy mind . I felt a little better but something s going on my brain I can t explain. It s like I had trouble thinking. Doing simple things makes my brain stressed out. It s very difficult thinking straight. Even right now while I m typing these words, I feel like I m doing it but I feel uncomfortable. I feel like im having some kind of memory loss but I m trying hard to not lose it and it s making me feel very uncomfortable. My mind is really foggy right now but I can still do the right thing but I think it s stressing me out. I m really afraid and don t know what to do. (I had a bloodtest and everything seems to turn out fine) Thanks..
Asked On : Thu, 3 May 2012
Answers:  1 Views:  387
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
From your description it seems that you are suffering from acute stress and anxiety. Taking some rest and a break from your hectic routine will be helpful. You can consult a physician who after proper examination can prescribe you an antianxiety drug with a low day time sedation.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor